Journal of the Physical Society of Japan
Online ISSN : 1347-4073
Print ISSN : 0031-9015
ISSN-L : 0031-9015
Asymptotic Expressions of the Granato-Lücke Theory under the Influence of Strain Distribution
Shigeru AsanoItaru ShibaharaTomoyuki Obata
Author information
JOURNAL RESTRICTED ACCESS

1970 Volume 28 Issue 4 Pages 1091-1092

Details
Article 1st page
Content from these authors

This article cannot obtain the latest cited-by information.

© THE PHYSICAL SOCIETY OF JAPAN
Previous article Next article
feedback
Top